# SDR CA101108011

- Difficulty date: October 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LEFT MAIN GEAR UNSAFE (RED) LIGHT STAYED ON AND STARTED FLASHING.  GEAR HANDLE UN SAFE LIGHT ILLUMINATED THE SAME AS THE GEAR HANDLE ANNUNCIATOR LIGHT.  MAINTENANCE: REMOVED LEFT MLG PROXIMITY SENSORS IAW DASH 8 400 AMM 32-61-06-000-802.  INSTALLED NEW FROM STOCK LEFT MLG BOTH PROXIMITY SENSORS IAW Q400 AMM TASK 32-61-06-400-802 PARA 1-4A STEPS (1)J AND (8) THRU (16). STEPS (2) THRU (7) NOT REQUIRED HARNESS ALREADY MADE UP PARA 5 A.B.C., PARA D NOT REQUIRED ONLY DOWN LOCKS REPLACED.
